On May 20 2006 I had unprotected vaginal intercourse and gave oral sex to a woman who has recently been separated from her husband of 10-years. She had no noticeable symptoms of any STD.
Both of us have a clean medical history and have been tested for all STD's within the last three years. Her when she had her child and me when my wife had ours.
Approximately 3-weeks later I noticed some small cracks between my scrotum and my thigh. I was concerned but ignored it for a couple of more days. It then turned into a red rash in the fold of skin in the groin area with raised edges and a clearing center and itched like crazy. Nothing on the penis. I then made an appointment with my doctor on June 13th that told me I had fungus and prescribed me Nizoral.
As of today the rash is still there and seems to be spreading a little bit. I called the Doc back and he said that I could take up to one month for the rash to clear.
So my question is could the rash I have be genital herpes or Syphilis? I am assuming that genital herpes would look different but some online resources say it can be as mild as jock itch and I have read that 90% of people who have it don
From your description, herpes does not sound like a possibility. As you suggest, tinea cruris (jock itch) sounds likely. Another option is erythrasma, a bacterial infection that typically occurs in the folds of the thigh and groin; it does not respond to Nizoral or other antifungal medications. If you or your doctor have any doubt, ask for referral to a dermatologist. But don't worry about herpes; it doesn't cause the sort of rash you describe. I truly don't think you need to worry about it.
Stop looking at online sources. It will only drive you crazy. The more you read about STD's the more symptoms you seem to magically acquire. Focus on your health both physically & mentally & find a doctor that you trust 150%.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.